# SDR DALA2023021401173

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 92,404 hours, 24,227 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 MUSTY SMELLED ON DESENT PROMINENT WHENENGINES SPOILED UP. CORRECTIVE ACTION: T/S FOUND SLAT PDU SERVO CONTROL VALVE LEAKING. R/R IAW B757 AMM 27-81. (4058376)
